# SDR REXA2021041300210

- Difficulty date: March 15, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373885
- Condition: Corroded
- Location: Bs 881-897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 HAS LIGHT CORROSION BETWEEN FS 881 AND FS 897.  REMOVED AND REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A12.
